MAUDE Adverse Event Report: CARDINAL HEALTH 3ML SYRINGE 22G X 1 RP; SYRINGE, PISTON

CARDINAL HEALTH 3ML SYRINGE 22G X 1 RP; SYRINGE, PISTON
Model Number 8881513231
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported it looks like the rubber plungers melted or something.When they tried to pull up a vaccine the contents dripped out of the plunger side of the syringe.They kind of looked flipped to the side.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Based on the information available to us, we were able to confirm the event, and determined that: the device history record was reviewed and indicated that the product was released accomplishing all quality standards.Five unused samples were returned for evaluation and the reported issue was seen during visual evaluation.A review of all available information was unable to determine an exact root cause.No corrective actions required at this time.All information received will be used for further tracking and trending purposes.

Brand Name
3ML SYRINGE 22G X 1 RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16637657
Report Number1017768-2023-01049
Device Sequence Number6379849
Product Code FMF
UDI-Device Identifier20884521012711
UDI-Public20884521012711
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881513231
Device Catalogue Number8881513231
Device Lot Number22L052
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown